# SDR DALA2025070304970

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,626 hours, 7,087 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOILET SERVICE PANEL. ACCOMPLISHED AND COMPLIED WITH ER/A 601047-14AD REV-A SECTION 1 ASSOCIATED ER/A 14-601047 ADDED FOR AC 8121. (LP# 1055873)
